Fixed Points for Simplest Piece-Wise Constant External Force

O. N. Khripunov

2020, v.26, Issue 2, 339-342


This is a continuation of the paper \cite{M_fixed_1}, which had two
main results: 1) existence and uniqueness of the fixed point for general
class of external forces, 2) asymptotics of distances between neighbors
for constant force. Here we get the result similar to 2) but for the
simplest piece-wise constant external force.

Keywords: statistical physics, hamiltonian systems, submicroscale, fixed points


Please log in or register to leave a comment

There are no comments yet